Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The radius of convexity for a special class of meromorphic functions


Author: Dorothy Browne Shaffer
Journal: Bull. Amer. Math. Soc. 79 (1973), 224-225
MSC (1970): Primary 3010
DOI: https://doi.org/10.1090/S0002-9904-1973-13164-7
MathSciNet review: 0374428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. M. Goluzin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Band 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957. MR 19, 735. MR 89896
  • 2. M. M. Robertson, Extremal problems for analytic functions with positive real part and applications, Trans. Amer. Math. Soc. 106 (1963), 236-253. MR 26 #325. MR 142756
  • 3. Dorothy B. Shaffer, On bounds for the derivative of analytic functions, Proc. Amer. Math. Soc. (to appear). MR 310256
  • 4. Dorothy B. Shaffer, Distortion theorems for a special class of analytic functions, Proc. Amer. Math. Soc. (to appear). MR 315113

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3010

Retrieve articles in all journals with MSC (1970): 3010


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13164-7

American Mathematical Society